# SDR HNAA2010101100223

- Difficulty date: October 11, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N815EN
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 45,525 hours, 49,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS NUMEROUS PITS AND CORROSION ON OUTSIDE OF SKIN.  REPLACED PAX DOOR SKIN ASSY IAW MM 52-15-00 AND 52-10-00.
